# SDR IXXA08SMN207S

- Difficulty date: October 28, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EMPENNAGE RUDDER RIGHT SKIN CRACKED AT STATION ZR 253.00.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND BONDED DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED, PRIMED AREA AND REPAIR PART.  PERFORMED BALANCE.  FOUND WITHIN LIMITS WITH A MOMENT: 2532.0 IN-POUND.  INSTALLED REPAIR PARTS IAW DC8 SRM 55-6-1 FIGURE 1 ITEM "A", DC8 SRM 55-1-0 PAGE 1, SRM 51-1-21, DC8 SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-4-6 PAGES 1-5,
